# SDR QV1Y2021111117971

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Aircraft: N7X
- Make and model: Amd FALCON7X
- Aircraft serial: 33
- Aircraft time: 2,113 hours, 775 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: 449249
- Part serial: 141
- Condition: Leaking
- Location: Zone 100
- Part time: 2,113 hours, 775 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

F7X S/N 033 REGISTRATION N7X WAS INDUCTED AT JET AVIATION BASEL UNDER PROJECT BN7X0002 TO TROUBLESHOOT A SUSPECTED PASSENGERS OXYGEN LEAK. THE TROUBLESHOOTING PERFORMED UNDER PROJECT BN7X0002 WORK ORDER 4000 CONFIRMED THAT THE ELECTRICAL FLOW CONTROL UNIT (EFCU) P/N 449249 S/N 141 WAS THE CAUSE OF THE FAILURE.
THE SUBJECT FAILURE WAS CORRECTED UNDER PROJECT BN7X0002 AND THE FAULTY UNIT REPLACED WITH P/N 449249 S/N 153. AN INTERNAL SAFETY REPORT WAS FILED UNDER NO. 17971.
